# SDR NSVA2011252

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 35,619 hours, 39,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM DURING A LINE CHECK FLOOR PROXIMITY LIGHT 44LN, 46LN, 51LN AND 55LN WERE FOUND NOT TO BE ILLUMINATING.  EMERGENCY LIGHT POWER SUPPLY 21LN WAS FOUND TO BE AT FAULT.  REMOVED AND REPLACED IN ACCORDANCE WITH WORK CARD 33-50-02S.  EMERGENCY LIGHT SYSTEMS OP CHECK GOOD.
